|breast tenderness from High blood pressure pills?
Mar 21, 2006
Just switched from Lisinopril (too many side effect to list) and feel great now except I now have breast tenderness. Is this a side effect from Diovan HCT and if so does it matter? I can live with it.
| Response from Dr. Henry
This forum is exclusively for the discussion of side effects of HIV therapy. What is your HIV status and which HIV drugs are you taking?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dry Vagina A Sign Of Hiv?
- Safety Precautions To Take With People Living With Hiv
- What Cells Does Hiv Affect?
- How Long After Possible Infection Should I Wait Before Getting A Blood Test For Hepatitis C?
- When You Have Genital Herpes How Often Will I Break Out?
- What Organs Are Affected By Syphilis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.